Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación derivada parcial")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 20515

  • Page / 821

Export

Selection :

  • and

The coupled Yang-Mills-Dirac equations for differential formsOTWAY, T. H.Pacific journal of mathematics. 1990, Vol 146, Num 1, pp 103-113, issn 0030-8730, 11 p.Article

A class of C-integrable Hamiltonian systemsOLIVA, W. M; CASTILLA, M. S. A. C.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 113, pp 293-314, issn 0308-2105, 22 p., 3/4Article

New renormalization-group equationSHINKE, H; YAMAMOTO, K.Physical review. D. Particles and fields. 1991, Vol 43, Num 8, pp 2739-2740, issn 0556-2821, 2 p.Article

Controllability of partial differential equationsCHITOUR, Yacine; TRELAT, Emmanuel.Lecture notes in control and information sciences. 2006, pp 171-198, issn 0170-8643, isbn 1-8462-8313-2, 1Vol, 28 p.Conference Paper

A remark on the characteristic Cauchy problemHÖRMANDER, L.Journal of functional analysis. 1990, Vol 93, Num 2, pp 270-277, issn 0022-1236, 8 p.Article

Divergent formal solutions to Fuchsian partial differential equationsYOSHINO, M.Journal of the Mathematical Society of Japan. 1988, Vol 40, Num 1, pp 139-150, issn 0025-5645Article

Résolution de l'équation d barré indice b sur certains ouverts de la sphère unité et de l'équation d barré sur des portions d'anneaux dans CnBitar, Liliane; Rosay, Jean-Pierre.1988, 42 p.Thesis

Elliptic equations with nearly critical growthATKINSON, F. V; PELETIER, L. A.Journal of differential equations (Print). 1987, Vol 70, Num 3, pp 349-365, issn 0022-0396Article

Framework for nonlocally related partial differential equation systems and nonlocal symmetries : Extension, simplification, and examplesBLUMAN, George; CHEVIAKOV, Alexei F; IVANOVA, Nataliya M et al.Journal of mathematical physics. 2006, Vol 47, Num 11, issn 0022-2488, 113505.1-113505.23Article

Oscillations for first order neutral differential equationsKOZAKIEWICZ, E.Zeitschrift für angewandte Mathematik und Mechanik. 1993, Vol 73, Num 7-8, pp T813-T815, issn 0044-2267Article

Geometrical aspect of symmetric conservative systems of partial differential equationsPIEKARSKI, S.Archives of Mechanics. 1992, Vol 44, Num 5-6, pp 603-614, issn 0373-2029Article

Chaotic and nonchaotic behaviour in the mixmaster dynamicsFERRAZ, K; FRANCISCO, G; MATSAS, G. E. A et al.Physics letters. A. 1991, Vol 156, Num 7-8, pp 407-409, issn 0375-9601, 3 p.Article

A remark on an inverse problem in electrocardiologyBERETTA, E; VESSELLA, S.Applicable analysis (Print). 1990, Vol 39, Num 4, pp 243-248, issn 0003-6811, 6 p.Article

Shur's problem and the theory of stabilityMARTYNYUK, A. A.Nonlinear Vibration Problems. 1989, Vol 23, pp 9-13, issn 0044-1597, 5 p.Article

Maximum principle gradient estimates for the capillary problemKOREVAAR, N. J.Communications in partial differential equations. 1988, Vol 13, Num 1, pp 1-31, issn 0360-5302Article

Calcul paradifférentiel précisé et applications à des équations aux dérivées partielles non semilinéaires = Specified paradifferential calculus and applications to non semilinear partial differential equationCHEMIN, J. Y.Duke mathematical journal. 1988, Vol 56, Num 3, pp 431-469, issn 0012-7094Article

Analytic approximability of solutions of partial differential equationsMENDOZA, G. A; PREISS ROTHSCHILD, L.Arkiv för matematik. 1988, Vol 26, Num 2, pp 289-303, issn 0004-2080Article

On the mesa problemFRIEDMAN, A; HÖLLIG, K.Journal of mathematical analysis and applications. 1987, Vol 123, Num 2, pp 564-571, issn 0022-247XArticle

Real analyticity of solutions of Hamilton's equationBANDO, S.Mathematische Zeitschrift. 1987, Vol 195, Num 1, pp 93-97, issn 0025-5874Article

Dynamics of Fractional Partial Differential EquationsZHOU, Y; TARASOV, V.E; TRUJILLO, J.J et al.The European physical journal. Special topics. 2013, Vol 222, Num 8, issn 1951-6355, 272 p.Serial Issue

An interesting class of partial differential equationsYONG, Wen-An.Journal of mathematical physics. 2008, Vol 49, Num 3, issn 0022-2488, 033503.1-033503.21Article

A simple proof of monotonicity for extended mean valuesFENG QI; LUO, Q.-M.Journal of mathematical analysis and applications. 1998, Vol 224, Num 2, pp 356-359, issn 0022-247XArticle

A continuation theorem for the periodic BVP in flow-invariant ENRs with applicationsCAPIETTO, A; ZANOLIN, F.Journal of differential equations (Print). 1990, Vol 83, Num 2, pp 244-276, issn 0022-0396, 33 p.Article

An approach to solve a system of partial differential equations on superspaceCIANCI, R.Classical and quantum gravity (Print). 1989, Vol 6, Num 4, pp 425-434, issn 0264-9381Article

The role of discontinuities in conservation lawsCOOPERSTOCK, F. I; LIM, P. H; PETERS, P. C et al.Journal of mathematical physics. 1989, Vol 30, Num 7, pp 1443-1446, issn 0022-2488Article

  • Page / 821